# SDR DJFA2007094

- Difficulty date: August 13, 2007
- Submitted: August 16, 2007
- Operation: Air carrier
- Aircraft: N908LX
- Make and model: Emb EMB-135BJ
- Aircraft serial: E145528
- Aircraft time: 5,449 hours, 3,083 cycles
- Engine: Allsn AE3007A
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: O-Ring
- Condition: Leaking
- Location: Apu Fuel Control
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW  REPORTED A VERY STRONG ODOR OF RAW FUEL DURING TAKEOFF BUT STATED THAT THE FUMES DISSIPATED QUICKLY AFTER TAKEOFF. THE ODOR WAS THROUGHOUT THE CABIN AND ONLY OCCURED WHEN APU  BLEED IS ON.  MX  REPLACED THE APU FUEL CONTROL FLANGE GASKET (O-RING) IAW CPT 49 MM, NO LEAKAGE NOTED DURING FUNCTIONAL CHECK.
